# SDR 2008FA0000460

- Difficulty date: July 1, 2008
- Submitted: July 18, 2008
- Operation: General aviation
- Aircraft: N75TV
- Make and model: Bell 206L-4
- Aircraft serial: 52095
- Engine: Allsn 250C30P
- System (JASC): 2400 · Electrical Power System
- Part: Meter
- Part number: 102149
- Condition: Malfunctioned
- Part time: 7,845 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC MAINT HOBBS METER FOUND RUNNING SLOW.  THIS PROBLEM CAUSES THE  ACTUAL TT OF THE AC TO BE INCORRECT.  THIS PROBLEM CAUSED THE AC TO OVER RUN INSPECTIONS, AND TIME LIFE ITEM.  PROBABLE CAUSE OF THIS PROBLEM, HOBBS METERS GETTING OLD AND WORN OUT.  RECOMMENDATION TO PREVENT THIS PROBLEM; MAINT, HOBBS METER TO BE CHECKED BY PILOTS CLOCK WEEKLY TO MAKE SURE METER IS RUNNING PROPERLY.
